1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Comedown - Swelling on toes/feet and fingers

Discussion in 'Methamphetamine' started by toxi, Sep 22, 2010.

  1. toxi

    toxi Silver Member

    Reputation Points:
    16
    Joined:
    Nov 26, 2009
    Messages:
    41
    SWIM is currently experiencing a quite bad physical comedown on meth. SWIM used it for 3 days in a row, for the fourth consecutive week [signs of an addiction developing here?] and smoked it.

    SWIM's last smoke was 2 days ago and SWIM's toes remain painfully swollen and sensitive. SWIM was using it in conjunction with GBL all the time, at a period of around 30something hours.

    SWIM is also experiencing some discomfort and back pain, which is based in the upper-middle part of his back and he thought about kidneys. SWIM has been drinking lots of water because once he stopped using he was badly dehydrated and his fingers were badly burnt from the lighter. SWIM has been eating properly since the last hit and supplementing his nutrition with multivitamins. SWIM did not use a benzo for the comedown, instead he just went through the whole thing with drinking water and drinks with vitamins/calcium etc.

    Has anyone experienced similar comedowns? What would SWIY suggest in this case?
     
  2. bananaskin

    bananaskin

    Reputation Points:
    1,274
    Joined:
    Jan 15, 2009
    Messages:
    700
    Well, the cat has never used meth, but she did use regular 'speed' (amphetamine ) for years and she had the kidney infection...
    It would be advisable to visit a doctor, it really would.
    Someone wouldn't even have to say they had been using, though it sounds like it would be fairly obvious.
    Dehydration is always a danger in the use of amphetamines.
    Someone is correct to drink plenty of fluids.... but must also be careful not to overhydrate
    The cat used to suffer with all sorts of pains due to being in one position for too long.
    She would advise some food, something light and easy on the bowels; staying away from caffeine if possible as this is a diuretic (draws out water from the body) and a doctor's appointment regarding possible infection.

    Hope this helps and hope that someone feels a whole lot better soon :)
     
    Last edited: Sep 22, 2010
  3. koolaid765

    koolaid765 Newbie

    Reputation Points:
    -3
    Joined:
    Jul 6, 2010
    Messages:
    9
    Swiy agrees with bananaskin, even more so if the symptom persist. Your doctor is bound to confidentiality, i just cant member if its in the Hip. Otho or not. I'v always been straight with my doctor. Granted he's going to give you all the normal anti drug info and tell you to stop using but that's his job. Plus that way he doesn't have to guess at the cause for your symptoms. You might find out that things will work out better that way. best of luck!!
     
  4. TheDevil

    TheDevil Titanium Member

    Reputation Points:
    484
    Joined:
    Mar 11, 2010
    Messages:
    100
    This is quite possibly due to your body trying to excrete the toxins out.

    Quite similar to how breakouts of pimples can occur with too much oily food.

    I suggest having a detox involving lots of fruits and water.

    If the problem persists or develops for the worse, it would be best to visit the doctor.
     
  5. leper

    leper Silver Member

    Reputation Points:
    35
    Joined:
    Apr 14, 2010
    Messages:
    11
    It's the GBL. SwIy is probably dosing way too much. If anything use GHB, over GBL. Keep in mind however many times one chooses to dose GBL/GHB needs to be much smaller than one would do with other drugs. Its not good to dose multiple times throughout the day. SWIM suffered the same kidney pain. Felt swollen inflammed couldn't sleep at night. So on top of the already multiple does of GBL she was already taking she started taking more just to go to sleep at night because the pain in her lower abdomin hurt so bad. Swim no longer takes ghb or gbl but if she were to again she'd only stick to ghb as the 'healthier' alternative.
     
  6. Canmedaa

    Canmedaa Titanium Member

    Reputation Points:
    833
    Joined:
    Nov 20, 2009
    Messages:
    396
    The symptoms that SWIY describes are indicative of some form of Kidney dysfunction. Edema in the extremities and pain in the area of the back that SWIY described warrants medical attention if it is still present. If SWIY were presented to SWIM, SWIM would ask about SWIY's urinary output, colour of urine, any changes in the odour, and if SWIY is expeiriencing any other symptoms of any kind.

    While SWIM is no Meth Cook, SWIM often compares the use of Methamphetamine to taking a sip out of every cleaning and household chemical bottle found under ones sink. Manufactured chemicals that are not cleared for ingestion can be found in many Methamphetamine formulations and organ failure or dysfunction is not uncommon with persistant or heavy use.

    If SWIY is still experiencing any abnormal symptoms or discomforts, SWIM has to insist that SWIY is in need of medical attention and may require diagnostic examination of kidney function. If SWIY spikes a fever at any time (38.0 C/101.0 F or higher), regardless of the severity of symptoms SWIY is strongly encouraged to head to the nearest ER as damage may have been done to the urinary tract that has resulted in focal necrosis of the tissue, causing infection or inflammation.

    Be Safe,
    -CAN
     
  7. Jayhal

    Jayhal Silver Member

    Reputation Points:
    84
    Joined:
    Oct 30, 2010
    Messages:
    86
    The same thing happened to the Flaming Rainbow recently. His fingers and toes are very sensitive and a bit painful, and last week his fingers were swollen a bit as well, though a good nights sleep after that helped with the swelling. Several possible contributing factors come to mind: one would be something perhaps to do with the fact that meth may slightly cut off circulation to the fingers and toes, which is what causes the cold feeling some people get in those areas.

    Also, I found a paper that I quoted in a reply last week on this forum that comes to mind, which may give you another grain of information towards finding an answer: